MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the camera gets very hot when it is used in combination with the console.It results in image failures, leading to no hdmi signal.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.No further information received.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The service evaluation revealed the camera heat became hot during a long term test due to defective electronic components.The most likely cause for the observed condition can be attributed to wear and tear.

Brand Name
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23644536
Report Number1220246-2025-05178
Device Sequence Number21273369
Product Code GCJ
UDI-Device Identifier00888867216570
UDI-Public(01)00888867216570(11)180403(10)10199952
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Device Catalogue NumberAR-3210-0029
Device Lot Number10199952
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown